What could these two Baterias at once Streptococcus Viridans / Staphylococcus Epidermidis could do ? How long they would last in someone's body ?
Dear Dr. I had unsafe sex with a young female student, and after that burning senstation started in my penis and testicles (no pain during urining) and got Dark yellow urine color, then pain started in my joints( legs and arms, muscles ) and also sore throat .
Two weeks later, i decided to see a doctor, and they made a urine and penis test for me. They found two kinds of bacteria in the urine called : Streptococcus Viridans, and Staphylococcus Epidermidis and negative result for Neisseria Gonorrhoeae .
I started taking Nifuratelum 200 mg, and after a week time, this burning senstation was gone. Later on, there are some new things started to appear such as : Pain in the upper side of my back near my neck, skin rash, sometimes feel like i have flue and headache that comes and go / also often have stomach sounds and feelings of throwing up and have NO FEVER .
For the sore throat i am taking Amoxicillinum 875 mg / Acidum Clavulanicum 125 mg, and i think iam getting better now. For my muscles and bones, i went to see a specialist, but he couldn't find a problem. It is painful, and it was stronger in my left leg in the begining, but now i feel better in the legs and the pain is getting more in the left upper side of the body.
Now, exactly 24 days after the unsafe sex and before i started to take Amoxicillinum , i made a blood test to see if i have HIV or Sephilis, and i got the result two days later NEGATIVE . Also , i made a new penis test for Chlamydie , and it was Negative as well. Recently, i have seen once in my underwear Red and yellow color ( maybe it was a discharge from the penis), but i never saw it again.
1 - What this infection could be ? OR Is it possible that these infections caused by Streptococcus Viridans OR Staphylococcus Epidermidis ?
2- Do you suggest any medicines or extra medical checks ?
3 - According to my explanation, Is it possible that i might have any STD's or HIV?
The girl was student, plus she is honest and i trust her, and now she is making some medical checks and will tell me her result soon. I also need to mention that: i am not an Active sexually person , and married as well. The only unsafe sex i had before was 5 years ago, and i was tested negative of HIV or STDs later. At the moment, I have decided to stop sex with my wife just till things get more clear.
I have been sick for a month now after the unsafe sex, and i never ever had these symptoms before or any serious health problems . I remember a urologist found some bacterias when he made a prostate culture examination for me few years back - but again, i never had these scary symptoms before.
Thanks for your help and look forward to hearing from you.
I'm not quite sure as to what all these bacteria can due but I have experienced them.
I had a small hole in the scrotum that did not heal following surgery to remove a hematoma (blood clot) After having had it for about a year I became ill with a kidney infection and orchitis of the left testicle.
After having spent a week in the local hosptial I was sent to a city hospital to undergo an emergency left orchietomy. I'm not quite sure which one was the cause but it caused gangrene of the left testicle cord etc. I had the emergency orchiectomy on my birthday.
I spent the next week in intensive care in isolation.
I sincerely hope that you will be able to get the infection under control. These bacteria are on the skin normally and do not cause any problem. If there is a break in the skin it gives the bacteria an opertunity to enter the hosts body and do damage.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.